# SDR DALA2019101505901

- Difficulty date: October 15, 2019
- Submitted: October 15, 2019
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 53,091 hours, 36,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Water Waste
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE OF WATER WASTE ACCESS PANEL.   WATER WASTE PANEL WAS REPLACED IAW SRM 51-41-02-0G AND SRM 51-41-05-0G AND DWG 5965767 REV. J.
